# SDR SWIA201440188

- Difficulty date: November 9, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Leg Assy
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT WHEEL LEG HAS GOUGE ON FWD EDGE TOWARDS SUPPORT WHEEL.  BLENDED THE PAX DOOR SUPPORT WHEEL LEG ON FWD EDGE TOWARDS SUPPORT WHEEL, REPAIRED IAW EA.
